Article citationsMore>>

K. I. Noor and M. Arif, “Gen-eralized Integral Operators Related with p-Valent Analytic Functions,” Mathematical Inequalities Applications, Vol. 12, No. 1, 2009, pp. 91-98.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.